RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1581–1587 (Mi de3171)  

Ordinary Differential Equations

The absence of real multipliers for an $n$-dimensional periodic system of order $4m+2$

N. A. Izobov

Publishing house "Science and Technology" BSSR

Full text: PDF file (657 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.925.32
Received: 15.10.1975

Citation: N. A. Izobov, “The absence of real multipliers for an $n$-dimensional periodic system of order $4m+2$”, Differ. Uravn., 13:9 (1977), 1581–1587

Citation in format AMSBIB
\Bibitem{Izo77}
\by N.~A.~Izobov
\paper The absence of real multipliers for an $n$-dimensional periodic system of order $4m+2$
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1581--1587
\mathnet{http://mi.mathnet.ru/de3171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470331}
\zmath{https://zbmath.org/?q=an:0378.34033}


Linking options:
  • http://mi.mathnet.ru/eng/de3171
  • http://mi.mathnet.ru/eng/de/v13/i9/p1581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019